Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 33, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 27, 2016, 10:17 PM EDT for Jackson County, Laurel County, Rockcastle County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2016, 10:17 PM EDT (02:17 UTC)
- Expired
- Jul 28, 2016, 1:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, KY, Laurel County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 67 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
866
WGUS53 KJKL 280217
FFWJKL
KYC109-125-203-280515-
/O.NEW.KJKL.FF.W.0033.160728T0217Z-160728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1017 PM EDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
EAST CENTRAL ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 115 AM EDT
* AT 1016 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 1.75 TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN OVER MUCH OF THE WARNED AREA. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCKEE...WANETA...KERBY KNOB...GRAY HAWK...HORSE LICK...PARROT...
JEP HILL...CARICO...SHOP BRANCH...SANDGAP...LOAM...COLLINGSWORTH...
LAKES...MACEDONIA...MIDDLEFORK...EGLON...MERSHONS...SETTLE STORE...
DABOLT AND BRADSHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3729 8419 3754 8416 3757 8393 3756 8392
3736 8394 3736 8392 3734 8393 3728 8398
3722 8411
$$
JP2 follow-up statements
296
WGUS73 KJKL 280421
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1221 AM EDT THU JUL 28 2016
KYC125-203-280429-
/O.CAN.KJKL.FF.W.0033.000000T0000Z-160728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-ROCKCASTLE KY-
1221 AM EDT THU JUL 28 2016
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL LAUREL AND EAST CENTRAL
ROCKCASTLE COUNTIES IS CANCELLED...
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3731 8411 3732 8410 3733 8412 3733 8414
3735 8414 3736 8413 3738 8417 3741 8417
3743 8405 3742 8393 3736 8394 3736 8392
3734 8393 3728 8407
$$
KYC109-280515-
/O.CON.KJKL.FF.W.0033.000000T0000Z-160728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON KY-
1221 AM EDT THU JUL 28 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
SOUTHWESTERN JACKSON COUNTY...
AT 1219 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN HAD MOVED OUT OF THE WARNED AREA. HOWEVER...RUNOFF FROM
THE HEAVIER RAIN CONTINUES AND IS COLLECTING INTO THE LARGER STREAMS
AND CREEKS. LOCALIZED FLASH FLOODING OF THESE LARGER CREEKS IS
LIKELY OCCURRING...BUT IS STARTING TO RECEDE OR SHOULD BEGIN TO
RECEDE SOON. AVOID ANY LOCATIONS WHERE WATER COVERS THE ROADWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS WHEN HEAVY RAIN OCCURS. DO NOT ATTEMPT TO
CROSS FLOODED ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3731 8411 3732 8410 3733 8412 3733 8414
3735 8414 3736 8413 3738 8417 3741 8417
3743 8405 3742 8393 3736 8394 3736 8392
3734 8393 3728 8407
$$
JP503
WGUS73 KJKL 280506
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
106 AM EDT THU JUL 28 2016
KYC109-280515-
/O.EXP.KJKL.FF.W.0033.000000T0000Z-160728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON KY-
106 AM EDT THU JUL 28 2016
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN JACKSON COUNTY WILL
EXPIRE AT 115 AM EDT...
THE EVENING ROUND OF HEAVY RAIN HAS ENDED AND WATERS ARE RECEDING.
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3731 8411 3732 8410 3733 8412 3733 8414
3735 8414 3736 8413 3738 8417 3741 8417
3743 8405 3742 8393 3736 8394 3736 8392
3734 8393 3728 8407
$$
JPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 7:57 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 27, 7:57 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Jackson KY 757 PM EDT WED JUL 27 2016 .UPDATE... Issued at 630 PM EDT WED JUL 27 2016 Have updated to blend obs into the evening forecast. Clusters of thunderstorms are ongoing, but coverage has likely peaked for the time being. && .SHORT TERM...(This evening through Thursday night) Issued at 305 PM EDT WED JUL 27 2016 ...Torrential rainfall on Thursday may lead to Localized Flash Flooding... Expect scattered showers and thunderstorms to continue into the evening with the primary focus turning to the heavy rain potential tomorrow. A stalled frontal boundary has lifted north of the area and is expected to stay just north of the state through the day tomorrow. This has allowed winds to turn more southerly this afternoon. As a southern stream wave strengthens and lifts out of the Mississippi Valley overnight tonight, winds will turn a bit more southwesterly and increase in strength, allowing for an even deeper pull of moist air. This upper wave will interact with the stationary frontal boundary, as well as the potential phasing of the northern and southern stream jets, to create a large surge of warm deep moisture and lift for which storms to develop across our area. PWAT values for tonight will be well over 2 inches and will continue to increase up to 2.4 inches in some places by tomorrow afternoon. While CAPE and LI values remain decent per model soundings, the profiles are long, skinny, and moist with little wind shear. This type of profile indicates heavy rain and flash flooding concerns, moreso than severe weather. Mostly unidirectional flow in the mid and upper levels may lead to training of storms, which would likely lead to localized flash flooding. Depending on the model, anywhere from 1.5 to 3 inches of total rainfall is possible Thursday through Friday morning. Considering the extreme PWATS, any storm that does form would be a very proficient rain producer. All this considered, have decided to issue a flash flood watch for the entire area from late tonight through Friday morning. The bulk of the rain is expected to exit the area by dawn on Friday but we can expect unsettled weather to continue into the weekend. Temperatures will take a downward turn tomorrow with the onset of thick cloud cover and heavy rains, with highs in the low 80s. .LONG TERM...(Friday through Wednesday) Issued at 300 PM EDT WED JUL 27 2016 No real break in sight from the unsettled weather as models project our area remaining in northwest flow aloft with a quasi- stationary frontal boundary positioned over us over very close by throughout the period. This will bring us daily chances for showers and thunderstorms, especially during the afternoon and evening hours. These should be scattered in nature most days, although a decent shortwave shown passing through the Ohio Valley may spawn a little more widespread coverage of showers/storms on Saturday and indicated higher PoPs there. The ground should be fairly wet after the short term rainfall so at least isolated flash flooding will remain a concern, at least through the weekend. Otherwise, it will remain warm and humid throughout the period with daytime highs well into the 80s and dewpoints in the upper 60s to lower 70s. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) ISSUED AT 757 PM EDT WED JUL 27 2016 Thunderstorms were ongoing at TAF issuance in some locations, being driven at this point by outflow boundaries sent out by earlier thunderstorms. As the lower atmosphere sloshes like a bowl of jello, the boundaries should eventually overtake each other and leave all areas in a modified/more stable surface air mass. Along with loss of heating, this should bring about an end to most showers and thunderstorms by later this evening, with fairly uneventful weather then lasting into the overnight hours. Extent of fog development remains uncertain tonight. A mid level cloud deck is expected, and may inhibit radiating and fog development. At this point have used predominant low end mvfr conditions overnight, but confidence is not high. A weak upper low currently over AR is expected to move northeast and bring precip back to our area on Thursday morning, and lasting through the day. Have kept MVFR going through the day in the TAFS, but the reality of it will be varying conditions. Showers and thunderstorms with potentially heavy rainfall are forecast, but with uncertainty in timing, SHRA VCTS was used in TAFS. && .JKL Watches/Warnings/Advisories... Flash Flood Watch from 2 AM EDT Thursday through Friday morning for KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120. && UPDATE...HAL SHORT TERM...JVM/JMW LONG TERM...ABE AVIATION...HAL
Hazardous weather outlook, Jul 27, 9:49 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 949 PM EDT WED JUL 27 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 949 PM EDT WED JUL 27 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE, SOME OF WHICH COULD BRING HEAVY RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED ON THURSDAY INTO THURSDAY NIGHT, SOME OF WHICH WILL BRING HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. STRONG WIND GUSTS WILL ALSO BE POSSIBLE WITH THE MOST INTENSE STORMS. THUNDERSTORMS WILL ALSO BE POSSIBLE AT TIMES FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING THROUGH FRIDAY MORNING. JVM/HAL
In the hours before
Special weather statement, Jul 27, 5:21 PM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
521 PM EDT WED JUL 27 2016
KYZ085-086-272200-
KNOX-WHITLEY-
521 PM EDT WED JUL 27 2016
...A STRONG THUNDERSTORM WILL AFFECT KNOX...AND WHITLEY COUNTIES...
AT 520 PM EDT...A STRONG THUNDERSTORM WAS OVER DIXIE...OR 7 MILES
EAST OF WILLIAMSBURG. THE STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LUCKY...DIXIE...NEVISDALE...GAUSDALE...CLATE...SUTTONS MILL...
VERNE...LOUDEN...KING...YADEN...SAXTON...PACKARD...SWAN LAKE...
SILER...PERKINS...POLLY CAMP...GATLIFF...CARPENTER...
PERMON AND JULIP.
THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY NEAR MILE MARKER
3.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3663 8412 3682 8412 3684 8392 3665 8395
3663 8395
TIME...MOT...LOC 2120Z 273DEG 2KT 3672 8403
ABELocal storm report, Jul 27, 6:31 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
631 PM EDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG VERNE 36.72N 84.07W
07/27/2016 WHITLEY KY 911 CALL CENTER
TREES DOWN ON VERNE ROAD.
&&
ABELocal storm report, Jul 27, 6:33 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
633 PM EDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLOOD VERNE 36.72N 84.07W
07/27/2016 WHITLEY KY 911 CALL CENTER
WATER OF UNKNOWN DEPTH OVER VERNE ROAD. REPORT RELAYED
FROM HIGHWAY DEPARTMENT TO 911 DISPATCH CENTER.
&&
ABESpecial weather statement, Jul 27, 7:48 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 748 PM EDT WED JUL 27 2016 KYZ068-079-280015- ROCKCASTLE-PULASKI- 748 PM EDT WED JUL 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT ROCKCASTLE...PULASKI... AT 748 PM EDT...A STRONG THUNDERSTORM WAS OVER SHOPVILLE...OR 9 MILES NORTHEAST OF SOMERSET. THE STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WABP...WOODSTOCK...VALLEY OAK...BROMO...HANSFORD...WILLAILLA... BOBTOWN...BLOSS...DABNEY...LEVEL GREEN...SHOPVILLE... BANDY AND PULASKI. THIS INCLUDES KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 23 AND 38. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3708 8454 3724 8467 3734 8436 3716 8431 TIME...MOT...LOC 2348Z 252DEG 3KT 3717 8448 ABE
Local storm report, Jul 27, 8:08 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
808 PM EDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 1 E ROCKHOUSE 37.33N 82.44W
07/27/2016 PIKE KY BROADCAST MEDIA
FACEBOOK VIDEO OF FAST FLOWING WATER AT LEAST 6 INCHES
DEEP OVER A ROAD NEAR DRY FORK.
&&
ABESpecial weather statement, Jul 27, 9:52 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
952 PM EDT WED JUL 27 2016
KYZ079-083>085-280230-
WAYNE-WHITLEY-MCCREARY-PULASKI-
952 PM EDT WED JUL 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...WHITLEY...
MCCREARY...AND PULASKI COUNTIES...
AT 951 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SLAVENS TO NEAR PINE KNOT TO NEAR ZION HILL...AND
MOVING NORTHEAST AT 20 MPH.
TORRENTIAL RAINFALL...WINDS IN EXCESS OF 40 MPH...AND PEA SIZE HAIL
ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...WHITLEY CITY...DIXIE...NEVISDALE...PINE KNOT...
GREAT MEADOWS CAMPSITES...FABER...SUTTONS MILL...WOFFORD...CLIO...
PACKARD...BARK CAMP...SLAVENS...MOUNTAIN ASH...STEARNS...
JELLICO CREEK...EMLYN...REDBIRD...WIBORG AND CUMBERLAND FALLS S.P..
THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 1 AND 22.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3661 8480 3701 8451 3696 8435 3695 8437
3694 8436 3695 8429 3685 8404 3684 8404
3682 8402 3672 8395 3659 8408
TIME...MOT...LOC 0151Z 208DEG 19KT 3676 8466 3665 8447 3655 8425
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:04 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Magoffin, Perry | 116 min |
| Jul 27, 8:11 PM EDT | Areal Flood Advisory | JKL | Pulaski | 2 hr |
| Jul 27, 9:33 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Owsley, Rockcastle | 3 hr |
| Jul 27, 9:52 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 38 min |
| Jul 27, 10:01 PM EDT | Flash Flood Warning | JKL | Jackson, Lee, Owsley | 4 hr |
| Jul 27, 10:30 PM EDT | Special Weather Statement | JKL | Bell, Knox, McCreary, Whitley | 45 min |
| Jul 27, 10:34 PM EDT | Special Weather Statement | JKL | Montgomery | 26 min |
| Jul 27, 10:43 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Whitley | 3 hr |
| Jul 27, 11:06 PM EDT | Special Weather Statement | JKL | Bell, Clay, Harlan, Knox | 39 min |
| Jul 27, 11:43 PM EDT | Special Weather Statement | JKL | Harlan, Leslie, Perry | 47 min |
| Jul 27, 11:45 PM EDT | Special Weather Statement | JKL | Harlan, Leslie, Perry | 12 hr |
| Jul 27, 11:55 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Leslie | 3 hr |
| Jul 28, 10:05 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Montgomery | 3 hr |
| Jul 28, 11:07 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 113 min |
| Jul 28, 11:26 AM EDT | Areal Flood Advisory | JKL | Elliott, Fleming, Rowan | 3 hr |
| Jul 28, 11:42 AM EDT | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Powell and 1 more | 3 hr |
| Jul 28, 12:54 PM EDT | Areal Flood Advisory | JKL | Breathitt, Elliott, Johnson, Magoffin, Menifee, Morgan and 2 more | 3 hr |
| Jul 28, 3:37 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Whitley | 113 min |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.